# SDR 98ZZZX3015

- Difficulty date: July 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N504MA
- Make and model: Cessna 172P
- Aircraft serial: 17275917
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Brake Cylinder
- Part number: C360746
- Condition: Cracked
- Location: Caliper
- Part time: 4,868 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, BOTH BRAKE CYLINDERS WERE FOUND CRACKED AT UPPER CALIPER BOLT HOLE.  BELIEVED CAUSED BY AGE (ORIGINAL EQUIPMENT) AND POSSIBLY PAST OVERTORQUE OF BOLTS.  REPLACED BOTH ASSEMBLIES.
